# SDR REXA201201358

- Difficulty date: September 23, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N8390A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7390
- Aircraft time: 26,847 hours, 24,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECOND FROM THE BACK CEILING EMERGENCY LIGHT INOP.  REMOVED AND REPLACED OVERHEAD EMERGENCY LIGHT BULB IAW AMM 33-51-00.  OK FOR SERVICE.
